# SDR SWAA2015040238085

- Difficulty date: February 27, 2015
- Submitted: April 2, 2015
- Operation: Air carrier
- Aircraft: N617SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27700
- Aircraft time: 62,180 hours, 49,904 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Bracket
- Part number: 65C34678
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TE NO STEP PANEL INBD ATTACH BRACKET CRACKED.  R & R BRACKET IAW SRM.
